MAUDE Adverse Event Report: THEKEN COMPANIES INSITU TOTAL HIP SYSTEM; TOTAL HIP ARTHROPLASTY

THEKEN COMPANIES INSITU TOTAL HIP SYSTEM; TOTAL HIP ARTHROPLASTY
Model Number 10-40-3654
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 10/03/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There are no other complaints associated with the referenced lot numbers.The cause for dislocation resulting from instability is multifactorial, including, but not limited to, surgical technique and patient compliance.Dislocation occurred during rigorous activity.Per the ifu the same demands of a healthy hip joint cannot be expected from total hip arthroplasty components.The surgeon revised the femoral head with a higher offset version and revised the liner to a hooded version to add more stability to the patient's joint.
 
Event or Problem Description
Patient's hip was revised to treat instability/dislocation that resulted from rigorous activity.The femoral head was replaced with a higher offset version and the neutral liner was replaced with a hooded liner.

Brand Name
INSITU TOTAL HIP SYSTEM
Common Device Name
TOTAL HIP ARTHROPLASTY
Manufacturer (Section D)
THEKEN COMPANIES
1800 triplett blvd
akron OH 44306
MDR Report Key11028076
Report Number3002498892-2020-00010
Device Sequence Number1024218
Product Code LPH
UDI-Device Identifier00816127022753
UDI-Public00816127022753
Combination Product (Y/N)N
PMA/510(K) Number
K161184
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/01/2024
Device Model Number10-40-3654
Device Lot Number1492
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/23/2020
Initial Report FDA Received Date12/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR